# SDR 2022FA0000050

- Difficulty date: January 13, 2022
- Submitted: January 28, 2022
- Operation: General aviation
- Aircraft: N203EX
- Make and model: Rhnflu EA300L
- Aircraft serial: 1203
- Aircraft time: 4,519 hours
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Part number: RA06606200
- Condition: Loose
- Location: Zone 700
- Component: Brake Assembly, Clevelandxxx, 30164
- Component part number: 30164
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXTRA 300L UTILIZES A CLEVELAND BRAKE ASSY PN# 30-164 AND CLEVELAND WHEEL ASSEMBLY 40-151.  WE FOUND THAT WHEN WE REPLACE THE BRAKE PADS WITH PMA RAPCO BRAKE PADS RA066-06200 THAT THEY CAN FALL OFF THE PRESSURE PLATE PN# 063-01200 AND BACKING PLATE PN# 064-00500 EVEN IF NEW PMA PINS PN# RMA177-00300 ARE INSTALLED WITH NEW PADS.
